I came off twice - the first time I used a SERM and AI and got millions of floaters. A ophthalmologist diagnosed it as vitreous detachment, which also caused a small retinal detachment that they had to laser - just so you know, any sudden increase in floaters, appearance of flashes of light, or other changes in vision must be treated as an emergency and you need to see an ophthalmologist within hours to rule out retinal detachment or you can have permanent vision loss. I went on again after about 6 months off because I wanted to try a different dosing regime and was hoping it would help with my periodic depressions. After two years of the TRT not helping, I came off again without SERMs/AIs.
Most of the small floaters have gone away but the large ones are still there. They look like in your picture except larger and more out of focus.
My T was also about 450 before I started. I wanted to experiment to see whether I would feel and look better on TRT. Besides an extra five pounds of water making my muscles look slightly fuller (which gained in the first couple of weeks and then lost within two weeks of coming off) I didn't notice any other benefits. I stopped because I didn't like the increased hair loss and facial bloating (no matter what I did to control E2 - I compared pics on/off TRT and my face looked way better off) but the deciding factor was that my erections on TRT became completely unreliable and unresponsive to cialis (this problem was also unresponsive to managing E2).